# SDR 250TR0020

- Difficulty date: June 27, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,621 hours, 25,842 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042911
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YAW DAMPER INOPERATIVE.  REPLACED YAW CAMPER COUPLER PER MM 22-12-01.  OPS CHECKS NORMAL.
